# SDR REXA97188

- Difficulty date: July 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N333PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 704
- System (JASC): 2150 · Cabin Cooling System
- Part: Air Conditioner
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FREON AIR CONDITIONER BLOWS SMOKE IN CABIN.  DEFERRED FREON A/C.  (X)
